# SDR HEEA0014756

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: M206R3116
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIN BUBBLE DOES NOT HAVE ENOUGH EDGE TO FIT OPENINGS.  (TOO SHORT)  .
